# SDR DALA2023052004047

- Difficulty date: May 6, 2023
- Submitted: May 20, 2023
- Operation: Air carrier
- Aircraft: N573DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0250
- Aircraft time: 7,262 hours, 808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3573, LIGHTING STRIP IN FWD GALLEY DETACHED FROM FLOOR. CORRECTIVE ACTION: DEFERRED PER MEL 33-50-06A-REPLACED MISSING FLOOR STRIPES PER ERA 604615-014MT (LP 2754770)
